# SDR SWAA2021080486984

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BREAK CRACKED AT STA 540 RBL1 ; / [01] REMOVED PANEL 231UF FOR ACCESS TO MAIN CABIN FLOOR SUPPORT BREAK ASSY IAW AMM 53-21-00-000-801.; [02] REMOVED BOTH MAIN CABIN FLOOR SUPPORT BREAK ASSY AT STA 540 RBL1 IAW SRM 51-40-02-0G-0.; [03] (RII) VERIFIED STEPS #1; PANEL REMOVAL OF 231UF.; [04] (RII) VERIFIED STEP #2 REMOVAL CABIN FLOOR SUPPORT BREAK.; [16] REMOVED PANEL 231UF FOR ACCESS TO MAIN CABIN FLOOR SUPPORT BREAK ASSY IAW AMM 53-21-00-000-801. REMOVED BOTH MAIN CABIN FLOOR SUPPORT BREAK ASSY AT STA 540 RBL1 IAW SRM 51-40-02-0G-0.LOCATED AND DRILLED BOTH MAIN CABIN FLOOR SUPPORT BREAK ASSY AT STA 540 RBL1 PER REF SRM 51-40-05-0G-0.INSTALLED BOTH MAIN CABIN FLOOR SUPPORT BREAK ASSY AT STA 540 RBL1 PER SRM 51-40-02-0G-0. INSTALLED PANEL 231UF AT MAIN CABIN STA 540 PER REF B737-700 AMM 53-21-00-400-801.; [17] (RII) FINAL INSPECTION; REMOVED AND REPLACED FLOOR SUPPORT BREAK ASSY.
